# SDR DL76G060289

- Difficulty date: April 19, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 32,588 hours, 5,061 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 80217010
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENG HPSOV AMBER CAUTION ON AT 80 KTS.  LOCKED OUT RT ENG HPSOV CLOSED AND DEACTIVATED RIGHT ENG    THRUST REVERSER PER MEL 36-11-02.  RT ENG T/R CONT AND RIGHT ENG T/R CONT ALTN C/BS PULLED AND COLLARED.  MCO AND PLACARD INSTALLED.
